×

Extensions of a theorem of Hellinger and Toeplitz. (English) Zbl 0072.13201


PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Banach, S.: Th?orie des Op?rations Lin?aires. Warsaw 1932. · Zbl 0005.20901
[2] Dunford, Nelson: Uniformity in linear spaces. Trans. Amer. Math. Soc.44, 305-356 (1938). · Zbl 0019.41604
[3] Hellinger, E. andO. Toeplitz: Grundlagen f?r eine Theorie der unendlichen Matrizen. Math. Ann.69, 289-330 (1910). · JFM 41.0381.01
[4] Izumi, S. andG. Sunouchi: Notes on Banach space. VI. Abstract integrals and linear operators. Proc. Imperial Acad. Tokyo19, 169-173 (1943). · Zbl 0063.03005
[5] Phillips, R. S.: On linear transformations. Trans. Amer. Math. Soc.48, 516-541 (1940). · Zbl 0025.34202
[6] Stone, M. H. andJ. D. Tamarkin: Elementary proofs of some known theorems of the theory of complex Euclidean spaces. Duke Math. J.3, 294-302 (1937). · Zbl 0016.40501
[7] Zeller, K.: Allgemeine Eigenschaften von Limitierungsverfahren. Math. Z.53, 463-487 (1951). · Zbl 0045.33403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.